# SDR UPS01435395

- Difficulty date: March 11, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 M/D - R2 DOOR FWD LWR CORNER FOUND CRACKED.     DOOR FWD LWR CORNER REPAIRED AS PER SRM 52-10-02 FIG 10.
